Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 426283, 21 pages
http://dx.doi.org/10.1155/2014/426283
Review Article

An Overview of Recent Advances in the Iterative Analysis of Coupled Models for Wave Propagation

1Structural Engineering Department, Federal University of Juiz de Fora, Cidade Universitária, 36036-330 Juiz de Fora, MG, Brazil
2CICC, Department of Civil Engineering, University of Coimbra, 3030-788 Coimbra, Portugal

Received 18 September 2013; Accepted 25 November 2013; Published 14 January 2014

Academic Editor: Daniel Dias-da-Costa

Copyright © 2014 D. Soares Jr. and L. Godinho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Soares Jr. and L. Godinho, “An Overview of Recent Advances in the Iterative Analysis of Coupled Models for Wave Propagation,” Journal of Applied Mathematics, vol. 2014, Article ID 426283, 21 pages, 2014. https://doi.org/10.1155/2014/426283.